ok so for the past 2 or 3 months ive been taking DAA. i took for a month noticed a difference especially in the size of my boys then took a month off. i came off a 1 T tren/SD cycle a couple weeks ago so i started it again for PCT. anyway,,, the last like 2 weeks or so ive gotten ALOT of acne on my upper chest/shoulders/upper back. ive NEVER had acne there before in my life. do you think this is directly related to the DAA? im also using Torem for my PCT. i do take adderall and ive noticed it makes me sweat ALOT.. like an obscene amount im not even kidding. i usually take it before i train and when i get home i think my shirt weighs at LEAST 6 lbs.. no joke.. anyway, has anyone noticed this with DAA or am i just "unique." id say it started right around the end of the first week i was taking the DAA so like a week after i started my PCT. ive done probably 15 PH cycles in the past and never had anything like this. it is acne too and not a rash. alot are whiteheads and if i pop them white junk comes on. most of them are red because i scrib em prety hard with a loofah so i think i irrated them maybe. but there are ALOT, mostly on my right side. thanks everyone, i appreciate any and all replies. deadlift or DONT lift.
also, i dont think this has anything to do with it, but on aug 1st i started doing cardio every other day. i havent done cardio since i went to school for personal training back in 2004 so its been a while. today was my first day off in 12 days. i usually train, then rest, train, rest etc. but now on my rest days im doing cardio. ive been waking up early and cant fall back asleep as well. anyway, would me doing cardio have ANYTHING to do with the acne?? i didnt think so but i thought i should put as much revelant info as possible and thats one of the changes i made recently.